AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(bull)
Sort order: Date
     

  
Results: 31 to 60 of 114 found      Go to page: 1 2 3 4

[31] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[32] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[33] Akshay Venkatesh. The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture. Bull. Amer. Math. Soc. 45 (2008) 117-134. MR 2358379.
Abstract, references, and article information   
View Article: PDF

[34] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[35] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[36] V. S. Varadarajan. Euler and his work on infinite series. Bull. Amer. Math. Soc. 44 (2007) 515-539. MR 2338363.
Abstract, references, and article information   
View Article: PDF

[37] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[38] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[39] K. Soundararajan. Small gaps between prime numbers: The work of Goldston-Pintz-Yildirim. Bull. Amer. Math. Soc. 44 (2007) 1-18. MR 2265008.
Abstract, references, and article information   
View Article: PDF

[40] Goro Shimura. Quadratic Diophantine equations, the class number, and the mass formula. Bull. Amer. Math. Soc. 43 (2006) 285-304. MR 2223009.
Abstract, references, and article information
View Article: PDF

[41] Benedict H. Gross and Mark Reeder. From Laplace to Langlands via representations of orthogonal groups. Bull. Amer. Math. Soc. 43 (2006) 163-205. MR 2216109.
Abstract, references, and article information   
View Article: PDF

[42] Bryna Kra. The Green-Tao Theorem on arithmetic progressions in the primes: an ergodic point of view. Bull. Amer. Math. Soc. 43 (2006) 3-23. MR 2188173.
Abstract, references, and article information   
View Article: PDF

[43] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[44] W. Duke. Continued fractions and modular functions. Bull. Amer. Math. Soc. 42 (2005) 137-162. MR 2133308.
Abstract, references, and article information   
View Article: PDF

[45] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information   
View Article: PDF

[46] B. Mazur. Perturbations, deformations, and variations (and ``near-misses") in geometry, physics, and number theory. Bull. Amer. Math. Soc. 41 (2004) 307-336. MR 2058289.
Abstract, references, and article information   
View Article: PDF

[47] Edward Frenkel. Recent advances in the Langlands Program. Bull. Amer. Math. Soc. 41 (2004) 151-184. MR 2043750.
Abstract, references, and article information
View Article: PDF

[48] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[49] Tauno Metsänkylä. Catalan's Conjecture: Another old Diophantine problem solved. Bull. Amer. Math. Soc. 41 (2004) 43-57. MR 2015449.
Abstract, references, and article information   
View Article: PDF

[50] Jean-Pierre Serre. On a theorem of Jordan. Bull. Amer. Math. Soc. 40 (2003) 429-440. MR 1997347.
Abstract, references, and article information
View Article: PDF

[51] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information   
View Article: PDF

[52] James Arthur. The principle of functoriality. Bull. Amer. Math. Soc. 40 (2003) 39-53. MR 1943132.
Abstract, references, and article information   
View Article: PDF

[53] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[54] Chuanming Zong. From deep holes to free planes. Bull. Amer. Math. Soc. 39 (2002) 533-555. MR 1920280.
Abstract, references, and article information   
View Article: PDF

[55] J. Korevaar. A century of complex Tauberian theory. Bull. Amer. Math. Soc. 39 (2002) 475-531. MR 1920279.
Abstract, references, and article information   
View Article: PDF

[56] Philippe Biane, Jim Pitman and Marc Yor. Probability laws related to the Jacobi theta and Riemann zeta functions, and Brownian excursions. Bull. Amer. Math. Soc. 38 (2001) 435-465. MR 1848256.
Abstract, references, and article information   
View Article: PDF

[57] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[58] Eknath Ghate and Eriko Hironaka. The arithmetic and geometry of Salem numbers. Bull. Amer. Math. Soc. 38 (2001) 293-314. MR 1824892.
Abstract, references, and article information   
View Article: PDF

[59] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information   
View Article: PDF

[60] Nicholas M. Katz and Peter Sarnak. Zeroes of zeta functions and symmetry. Bull. Amer. Math. Soc. 36 (1999) 1-26. MR 1640151.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 114 found      Go to page: 1 2 3 4

American Mathematical Society